# SDR AALA201606279005

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 16,888 hours, 6,232 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164902454
- Condition: Failed
- Location: Zone 100
- Part time: 16,881 hours, 6,229 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  UNUSUAL NOISE FROM BELOW FORWARD GALLEY FLOOR ACCOMPANIED BY ACRID ODOR IN COCKPIT.  MAINTENANCE FOUND THE AVIONICS BLOWER FAN, 20HQ, BEARINGS WORN, GRINDING.  REPLACED THE BLOWER FAN IAW AMM 21-26-51-400-001-A.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
